Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 52, No. 4 (October, 2000)
K. Nagano Asymptotic rigidity of Hadamard 2-spaces 699−723
M. Boyle and A. Maass Expansive invertible onesided cellular automata 725−740
K. Kikuchi An analysis of the nonlinear equation of motion of a vibrating membrane in the space of BV functions 741−766
S. Ōuchi Growth property and slowly increasing behaviour of singular solutions of linear partial differential equations in the complex domain 767−792
H. Kojima Complements of plane curves with logarithmic Kodaira dimension zero 793−806
T. Yamanouchi Double group construction of quantum groups in the von Neumann algebra framework 807−834
K. Sakai The completions of metric ANR's and homotopy dense subsets 833−846
V. Nistor Groupoids and the integration of Lie algebroids 847−868
T. Akita Cohomology of discrete groups and their finite subgroups 869−875
R. Aiyama and K. Akutagawa Kenmotsu type representation formula for surfaces with prescribed mean curvature in the hyperbolic 3-space 878−898
W. Zwonek Regularity properties of the Azukawa metric 899−914
S. Kanemitsu, T. Kuzumaki and M. Yoshimoto Some sums involving Farey fractions, II 915−947
A. Kozlowski and K. Yamaguchi Topology of complements of discriminants and resultants 949−959

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.